# SDR 9804821227

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 22 TO 30 OUTBOARD SIDE.  FOUND BROKEN WIRE AT PASSENGER SEAT 30A.  SECURED WIRE, OPERATIONAL CHECK OK.
